# SDR AALA202203310977

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 84,759 hours, 10,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS INOPERATIVE IN AFT GALLEY ON BULK HEAD BETWEEN FLIGHT ATTENDANT SEATS. REPLACED BATTERY PACK M33409 PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
